Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J MATH COMPUT SCI-JM) is an international research journal devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications. High visibility: Indexed in the Emerging Sources Citation Index - ESCI (Web of Science)  and Scopus from Vol. 18 (2018).    SRead more

Volumes
Volume 3, Issue 2, 102 - 277
Articles: 1 - 12

This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE)    publicationethics.org

Announcements